The Collection of
Computer Science Bibliographies

Bibliography on mathematics, with emphasis on topology

[   About   |  Browse   |   Statistics   ]

Number of references:3077Last update:July 27, 2001
Number of online publications:0Supported:no
Most recent reference:2000

in  ;
Publication year: in:, since:, before: (four digit years)
Options: , ,

You may use Lucene syntax, available fields are: ti (title), au (author), yr (publications year).

Information on the Bibliography

Wolfgang Lück <wolfgang . lueck @ math . uni-muenster . de> (email mangled to prevent spamming)
Thomas Schick <thomas . schick @ math . uni-muenster . de> (email mangled to prevent spamming)

Mathematisches Institut
Fachbereich Mathematik und Informatik
Universität Münster
Here you find an extensive bibliography of mathematical, mostly topological texts
Author Comments:
There are incorrect entries in this database. If you can correct any missprints or know where a preprint appeared: send mail to

Browsing the bibliography

Bibliographic Statistics

article(1661), book(568), unpublished(537), inproceedings(171), incollection(66), booklet(28), phdthesis(27), proceedings(10), techreport(5), mastersthesis(3), misc(1)
title(3075), author(3058), year(3016), volume(2076), pages(1851), journal(1661), publisher(764), note(608), series(532), booktitle(230), question(215), editor(107), address(97), number(58), school(28), edition(24), howpublished(24), type(16), adress(15), language(12), classmath(11), keywords(9), abstract(6), institution(6), organization(4), reviewer(4), editors(3), fjournal(3), issn(3), key(2), kommentar(2), voume(2), adresss(1), coden(1), editon(1), howopublished(1), howpblished(1), isbn(1), jouernal(1), nunber(1), organisation(1), pagees(1), source(1), voluem(1)
Distribution of publication dates:
Distribution of publication dates

Valid XHTML 1.1!  Valid CSS!